MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS HO 11.0 5MM T1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS HO 11.0 5MM T1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that there was debris found in the sterility of several packages when investigating circulated items.No patients were involved.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional information on reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d10; g4; h2; h3; h6 complaint sample was evaluated and the reported event was confirmed.Six boxes were returned and evaluated.Upon visual inspection the boxes have visible white porous debris inside the clear plastic packaging.The sterile barrier has not been broken.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event it likely to be damage during transit causing the foam packaging to become abraded and shed.The device evaluation found no malfunction and the event did not contribute to injury, therefore this would not be considered a reportable event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 MP TYPE1 PPS HO 11.0 5MM T1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10009318
Report Number0001825034-2020-01834
Device Sequence Number11445214
Product Code KWA
UDI-Device Identifier00880304513457
UDI-Public(01)00880304513457
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-107110
Device Lot Number3892102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1